# SDR 2002FA0000783

- Difficulty date: January 22, 2002
- Submitted: June 27, 2002
- Operation: General aviation
- Aircraft: N37150
- Make and model: Cessna 414A
- Aircraft serial: 414A0251
- Engine: Cont TSIO520*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Fouled
- Location: Rt Engine
- Part time: 400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE (RIGHT SIDE) AT ALTITUDE.  LANDED AND FOUND SPARK PLUGS WORN AND FOULED, INSTALLED CLEAN AND GAPED SET.  RUN UP AND REMAINDER OF FLIGHT NORMAL.
